# SDR AALA202503171403

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 87,868 hours, 11,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE FLOOR PROX EMERGENCY LIGHT MISSING AT WALL BETWEEN SEAT 6L AND COMPARTMENT 477. MAINTENANCE REPLACED FLOOR PROX EMERGENCY LIGH ASSEMBLY IAW AMM 33-51-05-960-802.
